# SDR RAIA2010012400002

- Difficulty date: January 24, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 23,916 hours, 22,764 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE FLIGHT INSPECTION THE CREW REPORTED THAT THE FLOOR EMERGENCY LIGHT AS BEING INOPERATIVE.  MAINTENANCE INSPECTED THE LIGHT AND FOUND A BROKEN WIRE.  THE WIRE WAS REPAIRED AND THE LIGHTS OPS CHECKED GOOD.
